# SDR DALA2016122109999

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 67,666 hours, 49,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1437 CRACKED ON LT SIDE IN AREA OF ACM FAN BRACKET.  INSTALLED A REPAIR DOUBLER AND FILLER IAW SRM 51-70-4.
